# SDR P2EA01160

- Difficulty date: August 15, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 350 - MCI - AUTO PILOT A CHANNEL WOULD NOT STAY ENGAGED DURING CLIMB-OUT OR CRUISE.  DEFERRED AUTO PILOT A CHANNEL IAW MEL 22-1, CI NR M124864 PER MAINTENANCE CONTROL.  (M)
